# SDR DL76P080396

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 29,605 hours, 13,149 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT STATUS CABIN ALT AUTO 2 AFTER SWITCHING TO AUTO 1 ALT AUTO 1 ANNUNCIATED.  RESET AND RERACK AUTO CONTROLLERS PERFORMED BITE ON BOTH PRESS CONTROLLERS CHECKS OK NO FAULTS.
